MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; C-SECTION SMMC

MEDLINE INDUSTRIES, LP; C-SECTION SMMC
Catalog Number DYNJ59457B
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on 10/09/23 there was a fire that occurred in the operating room related to the use of a cautery pencil.
 
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2023 there was a fire that occurred in the operating room related to the use of a cautery pencil.Per the facility there was a flame "like when you light a big match".Per the facility in their opinion "the device did not malfunction, however, because it had a different coated tip, when used during the procedure it caused a flame".Per the facility the patient was not burned and there was no harm to the staff.No additional information is available at this time.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
C-SECTION SMMC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key18030790
Report Number1423395-2023-00065
Device Sequence Number6849028
Product Code OHM
UDI-Device Identifier10195327446574
UDI-Public10195327446574
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ59457B
Device Lot Number23HMG293
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown